# SDR UALA2013050803237

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 94,433 hours, 14,902 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Condition: Bent
- Location: Lifevest Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST STORAGE DOOR AT 7J CAUGHT IN FOOTREST, BENT, AND WILL NOT CLOSE.  REPAIRED STORAGE DOOR HINGE AT 7J.  OPS CHECKS GOOD.
